# SDR 98ZZZM948

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23314
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ALP
- Condition: Discharged
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - MAINTENANCE FOUND THE FORWARD EMERGENCY LIGHT AT THE SERVICE DOOR INOP AND THE EMERGENCY LIGHT OVER THE RIGHT WING INOP.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY AT THE FORWARD SERVICE DOOR AND THE CHARGER ASSEMBLY AND M1134 BATTERY PACK FOR THE OVER THE WING LIGHT.  OPERATIONAL CHECK  GOOD.  (M)
